MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FT3 III; RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE

ROCHE DIAGNOSTICS ELECSYS FT3 III; RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE
Model Number FT3 G3
Medical Device Problem Codes High Test Results (2457); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received questionable elecsys ft3 iii and elecsys ft3 iii ver.2 results from one patient sample tested on the customer's cobas e 801 module with serial number (b)(4) and the investigation site's cobas e 801 module with serial number (b)(4).This mdr is for the ft3 iii assay.Refer to: medwatch with a1 - patient identifier (b)(6) for the ft3 iii v2 assay.The exact date of the event is unknown.The date the information was received was used as the date of the event.The initial results were reported outside of the laboratory.The physician asked for the sample to be rerun at the investigation site.The investigation site uses an e 411 and e 801.It was also sent to an outsourced laboratory that uses an abbott architect.The ft3 iii reagent was used at the investigation site's e 801.Refer to the attachment in the medwatch for the highlighted questionable results.
 
Additional Manufacturer Narrative
Na.
 
Additional Manufacturer Narrative
With the recently introduced ft3iii v2 assay version, all values are significantly lower compared to the values generated with the ft3iii assay version, as the ft3iii v2 assay has improved robustness against streptavidin interference.The differences in the ft3 values ¿ in between the cobas e 411 analyzer and the cobas e 801 module ¿ most likely depends on the differences in the physical setups of the analyzers and the effect thereof on the streptavidin interference factor.The investigation determined that a streptavidin-interfering factor caused the falsely elevated value of the ft3iii assay version.Product labeling states "for diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination and other findings." from the information provided and the analysis thereof, a general reagent issue most likely can be excluded.

Brand Name
ELECSYS FT3 III
Common Device Name
RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16101240
Report Number1823260-2023-00053
Device Sequence Number15009515
Product Code CDP
UDI-Device Identifier04015630939718
UDI-Public04015630939718
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K963127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model NumberFT3 G3
Device Catalogue Number07027362190
Device Lot Number583301
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2022
Supplement Date Received by Manufacturer01/19/2023
Initial Report FDA Received Date01/05/2023
Supplement Report FDA Received Date02/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown